It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • I think everything is due to Zoloft but I may be wrong.Please help!!!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-05-2007, 02:55 PM   #1
    Luana60
    Newbie
    (female)
     
    Luana60's Avatar
     
    Join Date: Apr 2007
    Location: Kapolei,HI 96707 USA
    Posts: 5
    Luana60 HB User
    Unhappy Legs swollen!Please help!!!


    Hello everybody! I NEED HELP,PLEASE!
    I am a 47-year-old woman who is in pain .There goes my story.I am post menopausal.Took Estrogen,Progesteron and 50mg Zoloft for 1 year and a half.Last November my doctor increased Zoloft to 200mg and I changed jobs,from a retail job to an office one.Then that's when it all started,at the same time.Carpal Tunnel,joints pain and gained 30 lbs in 3 months.Not fat,just terribly swollen,especially my hands and legs.
    I canceled the surgery for Carpal Tunnel because I think I've been rushed into it,based only on a nerve conduction test and I also have the feeling it's something else, because the tingling in my fingers is gone.Now it's only the joints in my fingers that really hurt.
    Also my swollen leg muscles are stiff in the morning,it takes a few minutes until I can walk without pain.
    X-rays of my hands came out OK,my knees also,and the bone density is at the border of green and yellow levels.
    Water pill didn't help.All the blood tests are negative for osteoarthritis,RA or lupus.No diabetes,no thyroid problems.
    I've started walking for 2 weeks for about 45 minutes every day,I've changed my diet,I drink a lot of fluids and still no signs of improvement.After 10 days of walking,it is harder and harder for me to walk, because my knees and my leg muscles hurt and the swelling still doesn't go away.If I sit down for longer than half an hour or so,my muscles hurt when I try to get up.
    The rheumatologist gave me Celebrex now.I feel a little less pain but the swelling doesn't want to go away.
    I've been slim all my life until last October and is very hard for me to deal with ...whatever it is that I have.
    Please somebody help!

    Last edited by Luana60; 07-05-2007 at 08:08 PM. Reason: be more specific

     
    Sponsors Lightbulb
       
    Old 07-06-2007, 05:13 PM   #2
    Sharxnut707
    Junior Member
    (female)
     
    Sharxnut707's Avatar
     
    Join Date: Jul 2007
    Location: Northern California
    Posts: 11
    Sharxnut707 HB User
    Re: I think everything is due to Zoloft but I may be wrong.Please help!!!

    I too take - use to take Zoloft. I could not loose weight to save my life, so I changed to Wellbutrin. The change has been the hardest, so take it easy and make sure you follow the doctors orders when cutting back, etc. Since getting off the Zoloft, I feel like I can loose the weight... teh wellbutrin makes me hungry all the time though.
    __________________
    Terri

     
    Old 07-29-2007, 01:40 PM   #3
    golfhat
    Veteran
    (female)
     
    Join Date: Jun 2007
    Location: Texas
    Posts: 370
    golfhat HB Usergolfhat HB Usergolfhat HB User
    Re: I think everything is due to Zoloft but I may be wrong.Please help!!!

    I have heard that anti anxiety meds and anti deppressants can cause a weight gain. 'However, in some people it causes a loss of appetite. My mother literally could not eat for awhile. And now still after two years she says that she just doesn't fell like eating much. she is 78.

    I think the weight is is the effect of the meds. overall it causes weight gain in most people.
    However, just getting off them won't make the weight go away. For that you have to diet and exercise. Bummer. Not fair is it?

     
    Old 07-30-2007, 07:00 AM   #4
    feelbad
    Senior Veteran
    (female)
     
    Join Date: Dec 2003
    Posts: 10,122
    feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
    Re: I think everything is due to Zoloft but I may be wrong.Please help!!!

    i would definitely at least try another anti D.i have taken zoloft in the past and it did work well for me,but when i went onto lexapro a few years ago,it had less side effects and i just 'felt' better overall.it seems to be a bit "smoother" than some of the others i have tried.every anti D is just a little bit different than the others but they are all pretty much the same as far as being SSRIs.it wouldn't hurt to at least give something else a shot.i had very different reactions to the various ones i tried over the years.

    i am just wondering if in any of the testing you had done if they ever thought to have an MRI done of your c spine since this is where those nerves that run down to our hands actually start?considering your symptoms,i really think it wouldn't be a bad idea to at least see what could be lurking up there that could be responsible for all your symptoms or at least the upper ones ya know?believe me,you don't have a flippin clue just what is actually going on within any area of your body til you take a good look inside it with some level of actual deep scan,like an MRI.considering the symptoms,it should just be done in order to rule it in or out as a possible cause of them.at least your doc could check that area off the list if it isn't showing any big issues.if i was in your current posistion,this is what i would do.depending on just what is or isn't found would dictate the next step.please keep me posted on what you find out,K?good luck, **
    __________________
    3-22-01,herniated C-6-7
    11-20-01,placement of hardware for failed fusion
    9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:23 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!